# SDR 04FDEA01495

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-77418 WINGS RT INBD FLAP, FWD HINGE ASSY PIVOT BORE CORROSION.  COMPLIED WITH EA NR 8-5740-77418 WINGS-LT IB FLAP,  FWD HINGE ASSY PIVOT BORE CORROSION, PART 1 ONLY.  COMPLIED WITH AS STATED IN UPDATE.
